# SDR SWAA2022031447902

- Difficulty date: July 28, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 55,953 hours, 33,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 149A7279U2
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H A/C BAY BULB SEAL RETAINER AT RBL 43 STA 540+10' IS CRACKED / REMOVED RH A/C BAY BULB SEAL RETAINER AT RBL 43 IAW SRM 51-40-02-0G-0. VERIFIED NEW SEAL RETAINER IAW DWG 111A7001 SHEET 22 REV A P/N 149A7279U2 ATAG #N20418. LOCATED AND DRILLED NEW SEAL RETAINER IAW SRM 51-40-05-0G-0 AND SRM 51-40-08-0G-0. INSTALLED NEW SEAL RETAINER IAW SRM 51-40-02-0G-0.
